# SDR EIA2007195

- Difficulty date: November 1, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 86,840 hours, 15,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE STARTED SMELLING LIKE BURNING PLASTIC.  FLIGHT DECK FAN WAS ON.  THE FAN WAS TURNED OFF AND THE ODOR WENT AWAY, CB WAS PULLED.  HOLD FOR CORRECTIVE ACTION.
